Filters : "International Journal of Mathematics, Game Theory, and Algebra" Limpar

Filters



Refine with date range


  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subjects: EDUCAÇÃO MATEMÁTICA, MÚSICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABDOUNUR, Oscar João e BAIER, Tânia. Mathematical means in music and architecture up to the Renaissance. International Journal of Mathematics, Game Theory, and Algebra, v. 28, n. 2/3, p. 143-151, 2019Tradução . . Acesso em: 05 jul. 2022.
    • APA

      Abdounur, O. J., & Baier, T. (2019). Mathematical means in music and architecture up to the Renaissance. International Journal of Mathematics, Game Theory, and Algebra, 28( 2/3), 143-151.
    • NLM

      Abdounur OJ, Baier T. Mathematical means in music and architecture up to the Renaissance. International Journal of Mathematics, Game Theory, and Algebra. 2019 ; 28( 2/3): 143-151.[citado 2022 jul. 05 ]
    • Vancouver

      Abdounur OJ, Baier T. Mathematical means in music and architecture up to the Renaissance. International Journal of Mathematics, Game Theory, and Algebra. 2019 ; 28( 2/3): 143-151.[citado 2022 jul. 05 ]
  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, Roberto Celso Fabrício e LELIS, Maria Luiza Paiva e Silva. A classification of recurrent linear forms in Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra, v. 11, n. 1, p. 1-13, 2001Tradução . . Acesso em: 05 jul. 2022.
    • APA

      Costa, R. C. F., & Lelis, M. L. P. e S. (2001). A classification of recurrent linear forms in Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra, 11( 1), 1-13.
    • NLM

      Costa RCF, Lelis MLP e S. A classification of recurrent linear forms in Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra. 2001 ; 11( 1): 1-13.[citado 2022 jul. 05 ]
    • Vancouver

      Costa RCF, Lelis MLP e S. A classification of recurrent linear forms in Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra. 2001 ; 11( 1): 1-13.[citado 2022 jul. 05 ]
  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONZÁLEZ, Santos e GUZZO JÚNIOR, Henrique e VICENTE, Pedro. Special classes of Nth-order Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra, v. 11, n. 4, p. 1328, 2001Tradução . . Acesso em: 05 jul. 2022.
    • APA

      González, S., Guzzo Júnior, H., & Vicente, P. (2001). Special classes of Nth-order Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra, 11( 4), 1328.
    • NLM

      González S, Guzzo Júnior H, Vicente P. Special classes of Nth-order Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra. 2001 ; 11( 4): 1328.[citado 2022 jul. 05 ]
    • Vancouver

      González S, Guzzo Júnior H, Vicente P. Special classes of Nth-order Bernstein algebras. International Journal of Mathematics, Game Theory, and Algebra. 2001 ; 11( 4): 1328.[citado 2022 jul. 05 ]
  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BENAVIDES, Raul e COSTA, Roberto Celso Fabrício. Some remarks on genetic algebras. International Journal of Mathematics, Game Theory, and Algebra, v. 8, n. 2/3, p. 93-105, 1998Tradução . . Acesso em: 05 jul. 2022.
    • APA

      Benavides, R., & Costa, R. C. F. (1998). Some remarks on genetic algebras. International Journal of Mathematics, Game Theory, and Algebra, 8( 2/3), 93-105.
    • NLM

      Benavides R, Costa RCF. Some remarks on genetic algebras. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 2/3): 93-105.[citado 2022 jul. 05 ]
    • Vancouver

      Benavides R, Costa RCF. Some remarks on genetic algebras. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 2/3): 93-105.[citado 2022 jul. 05 ]
  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BENAVIDES, Raul e MALLOL-COMANDARI, Cristian e COSTA, Roberto Celso Fabrício. Weak isotopy in train algebras. International Journal of Mathematics, Game Theory, and Algebra, v. 8, n. 1, p. 1-11, 1998Tradução . . Acesso em: 05 jul. 2022.
    • APA

      Benavides, R., Mallol-Comandari, C., & Costa, R. C. F. (1998). Weak isotopy in train algebras. International Journal of Mathematics, Game Theory, and Algebra, 8( 1), 1-11.
    • NLM

      Benavides R, Mallol-Comandari C, Costa RCF. Weak isotopy in train algebras. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 1): 1-11.[citado 2022 jul. 05 ]
    • Vancouver

      Benavides R, Mallol-Comandari C, Costa RCF. Weak isotopy in train algebras. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 1): 1-11.[citado 2022 jul. 05 ]
  • Source: International Journal of Mathematics, Game Theory, and Algebra. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CATALÁN, Abdón e COSTA, Roberto Celso Fabrício. E-ideals in train algebras*. International Journal of Mathematics, Game Theory, and Algebra, v. 8, n. 1, p. 59-71, 1998Tradução . . Acesso em: 05 jul. 2022.
    • APA

      Catalán, A., & Costa, R. C. F. (1998). E-ideals in train algebras*. International Journal of Mathematics, Game Theory, and Algebra, 8( 1), 59-71.
    • NLM

      Catalán A, Costa RCF. E-ideals in train algebras*. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 1): 59-71.[citado 2022 jul. 05 ]
    • Vancouver

      Catalán A, Costa RCF. E-ideals in train algebras*. International Journal of Mathematics, Game Theory, and Algebra. 1998 ; 8( 1): 59-71.[citado 2022 jul. 05 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022